# SDR ASAA2016040116194

- Difficulty date: April 1, 2016
- Submitted: April 4, 2016
- Operation: Air carrier
- Aircraft: N462AS
- Make and model: Boeing 737990ER
- Aircraft serial: 36362
- Aircraft time: 7,597 hours, 2,477 cycles
- System (JASC): 2210 · Autopilot System
- Part: Knob
- Condition: Intermittent
- Location: Course Select
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

F/O'S COURSE SELECT KNOB INTERMITTANTLY INOPERATIVE.  ACFT GROUNDED. COULD NOT DUPLICATE, SYS TESTS GOOD IAW AMM 22-00-01-730-801.  ACFT REMAINS CAT III A A/L & HGS QUALIFIED.  STATUS IND REFLECTS SAME.
